U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

What are the side effects of percocet 10/325?

1 doctor answer1 doctor weighed in
Dr. Alan Wartenberg
A Verified Doctoranswered
A US doctor answeredLearn more
Many and varied: The most common side effects of oxycodone are constipation, sedation, sweating, edema and weight gain, but these are with regular (and often excessive) use. In high doses, it can cause respiratory depression and death. Regular use results in physical dependency, and with this can come abuse and addiction. Tylenol (acetaminophen) is doses over 2 grams daily (more than 6 tabs/day) can cause liver/kidney problems.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 39-year-old member asked:

What can be side effects of percocet?

1 doctor answer4 doctors weighed in
Dr. Romanth Waghmarae
Pain Management 39 years experience
Percocet: Most common is nausea and vomiting. Being too tired or sleepy is also possible. Impaired function is also possible.

Related questions

A 44-year-old member asked:
2 doctor answers4 doctors weighed in
A 31-year-old member asked:
1 doctor answer2 doctors weighed in
A 29-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 5, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.